| Model Number |
5002-XX-B |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The welch allyn masted scales are intended to be used by clinicians for weighing patients up to 660 pounds for model 5122, up to 880 pounds for models 5002 and 6002.Masted scales can make contact with a patient¿s hands and feet.Contact duration is intended to be limited to less than 30 seconds.The customer was provided the part # for a replacement power cord.Although there was no reported injury with this event, if the report of a damaged power cord with exposed wires were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
Event or Problem Description
Customer reported the power cord had exposed wires.This incident was captured under complaint ref # (b)(4).